# SDR 95ZZZX5139

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: HDSTD9860001
- Condition: Clutch Slips
- Location: Trim
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ACTUATOR CLUTCH SLIDE WILL NOT HOLD.  REMOVED AND REPLACED.
